# SDR USAA040437

- Difficulty date: July 8, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CORRODED .25 INCH BY .5 INCH SPOT, AFT PRESS BULKHEAD, AFT SIDE, STATION 1016 BL 0 .  CLEANED LIGHT CORROSION PER SRM 51-21-31.  (M)
